Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 71, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jul 25, 2013, 10:09 AM EDT for Gadsden County, Leon County, Florida. It took effect at Jul 26, 2013, 5:00 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2013, 10:09 AM EDT (14:09 UTC)
- In effect from
- Jul 26, 2013, 5:00 AM EDT
- Expired
- Jul 30, 2013, 8:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Havana (US 27) (HVNF1). The gauge peaked at 25.47 ft at Jul 26, 2013, 11:00 PM EDT.
- Action stage
- 20 ft
- Minor stage
- 26 ft
- Moderate stage
- 31 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02329000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
034 WGUS42 KTAE 251409 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1009 AM EDT THU JUL 25 2013 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-261409- /O.NEW.KTAE.FL.W.0071.130726T0600Z-130729T0000Z/ /HVNF1.1.ER.130726T0600Z.130727T0000Z.130728T1800Z.NO/ 1009 AM EDT THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 25.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$
8 follow-up statements
725 WGUS82 KTAE 260237 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1037 PM EDT THU JUL 25 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-270237- /O.EXT.KTAE.FL.W.0071.130726T0900Z-130730T1800Z/ /HVNF1.1.ER.130726T0900Z.130728T0000Z.130730T1200Z.NO/ 1037 PM EDT THU JUL 25 2013 ...THE FLOOD WARNING CONTINUES FOR... THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * EXTENDED UNTIL TUESDAY AFTERNOON. * AT 10:15 PM THURSDAY THE STAGE WAS 24.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 25.6 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. $$
636 WGUS82 KTAE 261416 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1016 AM EDT FRI JUL 26 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-271416- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T1200Z/ /HVNF1.1.ER.130726T1000Z.130727T1800Z.130730T0600Z.NO/ 1016 AM EDT FRI JUL 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:01 AM FRIDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. $$
706 WGUS82 KTAE 271423 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1023 AM EDT SAT JUL 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-281423- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130730T0000Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1800Z.NO/ 1023 AM EDT SAT JUL 27 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 36.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-281423- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/ /HVNF1.1.ER.130726T1000Z.130727T1800Z.130731T1800Z.NO/ 1023 AM EDT SAT JUL 27 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:01 AM SATURDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 25.7 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. $$
999 WGUS82 KTAE 280159 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 959 PM EDT SAT JUL 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-290159- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130729T2100Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1500Z.NO/ 959 PM EDT SAT JUL 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 36.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE MONDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-290158- /O.CON.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/ /HVNF1.1.ER.130726T1000Z.130728T0600Z.130731T1800Z.NO/ 959 PM EDT SAT JUL 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:31 PM SATURDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. $$ FOURNIER
696 WGUS82 KTAE 281455 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1055 AM EDT SUN JUL 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. && FLC039-073-291455- /O.CON.KTAE.FL.W.0069.000000T0000Z-130729T2100Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1500Z.NO/ 1055 AM EDT SUN JUL 28 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 36.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-291455- /O.CON.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/ /HVNF1.1.ER.130726T1000Z.130727T1631Z.130731T1800Z.NO/ 1055 AM EDT SUN JUL 28 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:31 PM SATURDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. $$
969 WGUS82 KTAE 290238 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1038 PM EDT SUN JUL 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-300238- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130731T0600Z/ /HVNF1.1.ER.130726T1000Z.130727T1631Z.130731T0000Z.NO/ 1038 PM EDT SUN JUL 28 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL LATE TUESDAY NIGHT. * AT 10:00 PM SUNDAY THE STAGE WAS ESTIMATED TO BE AROUND 25.6 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO ONLY SLOWLY FALL OVER THE NEXT FEW DAYS * IMPACT...AT 25 FEET...A FEW HUNTING COTTAGES AND FISH CAMPS MAY BE AFFECTED $$
427 WGUS82 KTAE 291456 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1056 AM EDT MON JUL 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. && FLC039-073-300000- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130730T0000Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1800Z.NO/ 1056 AM EDT MON JUL 29 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 36.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-300600- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T0600Z/ /HVNF1.1.ER.130726T1000Z.130727T1631Z.130730T0000Z.NO/ 1056 AM EDT MON JUL 29 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:45 AM MONDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$
731 WGUS82 KTAE 300118 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 918 PM EDT MON JUL 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. && FLC039-073-301200- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T1200Z/ /HVNF1.1.ER.130726T1000Z.130727T1631Z.130730T0600Z.NO/ 918 PM EDT MON JUL 29 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:01 PM MONDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jul 25, 5:54 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 25, 5:54 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EDT Thu Jul 25 2013 ...UPDATED FOR AVIATION DISCUSSION... .NEAR TERM [Through Today]... Some mid and upper level dry air can be seen on water vapor imagery north of the area moving southeastward. The net result of this should be a significant decrease in convective coverage across the northern half of the forecast area compared to the past couple of days. Farther to the south across mainly the Florida zones and the coastal waters, deeper moisture will remain in place for today with PoPs expected to be in the 40-60% range. Highs are expected to be a little warmer across southeast Alabama and southwest Georgia compared to recent days with less convective coverage and may crack 90. && .SHORT TERM [Tonight Through Saturday]... Tonight...The large scale longwave pattern remains amplified with a ridge over Wrn 1/3rd and a broad trough over Ern 2/3rds of Conus into Wrn Atlc. This places local area on backside of trough axis with any MCS development focused east of I-75 yielding dry NW steering flow. At surface, at sundown low just off NC coast with weak cold front Swwd then stationary front Wwd across S/Cntrl AL/GA. By sunrise Fri, front lingering along FL/AL/GA border. Strong ridge remains anchored across Srn FL/Gulf of Mex. This places local area in WLY low level flow with dry air advancing Swd in wake of front. Under this flow best chances for rain are Ern most counties. Will go with 0-30% NW-SE POP gradient. Expect inland lows generally 70 to 73 and it will feel muggy especially near the coast adjacent to the unseasonably warm Gulf waters. Patchy light fog late especially over S/Cntrl Ga and Ern Big Bend where best moisture pool expected. On Friday, a strong shortwave/MCS is forecast to dive out of the Central Plains and into the Lower Mississippi Valley and mid-South through Friday night. As a result, the Ern trough will continue to lift Newd with local flow becoming quasi-zonal as mid level gulf ridge and rising heights shift Nwd. This will favor subsidence over area. Absent upper support, weakened stationary front will linger over N FL with any instability, albeit weak, focused over Ern counties closest to departing trough and where any seabreeze clashes may occur Ridge persists over S FL. This reflected in area model soundings with light NW flow up to mid levels and PWATS in the 1.5 to 1.6 inch range or about one half inch lower than on Thurs. Best chance of rain and any storms will be over waters. Will go with 10-30% W-E POP gradient. Absent ample clouds of recent days, max temps rise to 94 to 97 degrees. Heat indices will rise to 100 to 103 degrees for most sites. On Saturday, model suite consistent that the brief dry period will end as shortwave drops further SEWD into and across region, This will break down mid level ridge with shortwave carving out a sharp trough with axis just west of our CWA with lowering heights placing our region back in the deep moist west to southwest flow and modest shear. This reflected in area model soundings at 18z Sat which show flow becoming SWLY above H7 and an increase in PWATS up to 1.7-1.95 inch range. At surface, weak and slowly dissipating boundary hangs up over area providing some lift. With low level WLY gradient finally collapsing, east coast seabreeze will assert itself and may clash with remnant west coast seabreeze invcnty of I-75 in aftn. if all falls in place, locally heavy rain, and strong to possibly isold severe storms are possible. Will go with 20-40% W-E pop gradient but this may need to be enhanced later today. With more clouds, especially Ern counties, max temps drop to 92 to 95 degrees. Heat indices will hover around 100 degrees. && .LONG TERM [Saturday Night through Wednesday]... The axis of the longwave trough will continue to extend south from a closed low over the Great Lakes region to the northeast Gulf through Sunday. The trough will may deamplify just enough early next week to allow weak ridging to build in across the Gulf of Mexico and the Florida peninsula. PoPs will return to seasonal levels (40-50%) for most zones through the period with max temps returning to near or just below climo. && .AVIATION... [Through 12z Friday] Occasional IFR and even LIFR cigs are expected through the early morning hours. These cigs should lift and dissipate within a couple of hours after sunrise. Less convection is expected today overall compared to the last couple of days, although decent coverage is still expected around the KECP and KTLH areas. With drier air moving in at mid/upper levels, but still fairly moist low levels, patchy fog expected to develop after 06z, especially across Ern third of forecast area where best chances of residual moisture from todays rains will occur. && .MARINE... High pressure to the south and a trough of low pressure to the north, will allow light to moderate west to southwest flow to continue...outside of thunderstorms...across the local waters at least through the weekend, && .FIRE WEATHER... Red flag conditions are not expected for the next several days. && .HYDROLOGY... There are several river points in either action stage or minor flood stage. Fortunately, additional rainfall over the next couple of days is expected to be minimal overall. The most up to date, specific river forecast information can be found on the AHPS page at http:/water.weather.gov/ahps2/index.php?wfo=tae. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 90 72 96 72 94 / 50 10 20 20 30 Panama City 88 78 93 76 89 / 50 10 10 10 20 Dothan 91 72 96 71 93 / 30 10 10 10 30 Albany 92 72 96 71 93 / 30 10 20 10 40 Valdosta 93 71 95 71 94 / 40 20 20 20 40 Cross City 88 72 93 72 92 / 60 30 30 20 40 Apalachicola 87 75 92 77 88 / 60 20 20 10 20 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && Near Term/Aviation/FIRE WX...DVD Short Term/Marine...Block Long Term...Barry Hydrology...DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:09 PM EDT | River Flood Warning | TAE | Gadsden, Leon | 5 days |
| Jul 24, 11:35 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 5 days |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.